Topics General Surgeon
  Topics General Surgeon

General Surgeon

Find latest answers to General Surgeon questions, General Surgeon articles, General Surgeon news and clinic/doctors who deal with General Surgeon.





Hi, I am due for elective surgery in 11 days for breast augmentation, under general anaesthetic , however I have used small amounts of amphetamines (base) Daily for the last 3 months. I have stopped taking them today, will this have an affect of my surgery? Will I be in danger whilst under GA Thankyou in advance

Hi, You should inform your anaesthetist and surgeon regarding the same. Because the amphetamines may have altered your requirement of anaesthetics. So please discuss with your surgeon and anaesthetist if it has been adequate time for the drugs to wash out of your system so your recovery is normal. Wishing you a speedy and uneventful Breast Aug. Dr.Surindher Consultant Aesthetic & Plastic Surgeon ...

Read Complete Answer


i am having general anxiety,social phobia,insomnia

Hopes For you Visit Us at---> https://hopescounsellingcenter.business.site/ Hopes for you. We will try to solve your problem without medicines only with latest psychological therapies . We have nos of clients like you. Pl see feedback given by Clients. ...

Read Complete Answer




in jan end there was unprotected sex on 03 april i felt burning sensation on my penis ,on 04 april i was diagnosed for uti by surgeon as there was 1-2 pus cell in my urine and prescribed with antibiotic for a week. it did not give me relief i refered to a urologist and told him everything, he has diagnosed me for prostattitus after physical examination and my semen culture showed no growth,but pus cells 4-6hpf the urologist said there is no STI . he has prescribed me the foll doxy 100mg twice daily for 15 days lenoflox 500 once daily for 4 weeks t.alfoo 10mg one daily for 3 months it has been 15 days since i am having the med but the burning sensation comes often on the right bottom of the head of my penis with no other symptom .what can be the possible reason there is no discharge/rashes on my genitals only this burning sensation pl tell me if i need to show to some other urologist or is it that i have an std which the urologist could not diagnose if so then whom should i consult and what all test of std should i conduct .the urologist has said that i do not require any STD test as i have simple prostatits but the fear of std is troubling me or do i need to consult a pshycatrist pl help

Hi, The medicines you are having are fine and have to be taken for 15 more days and you may feel further better. I might have liked to give some other medicines,but then the doctor might have noticed something on your examination to give you this medicine. You can get tested for hiv for safety sake and your concern. Is there any smell in urine ? prostatitis is difficult to comment without examining you.But it may be possible that you are having acute bacterial prostatitis and treatment for acut ...

Read Complete Answer



Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1341 Doc Points

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India
  •  163 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  236 Doc Points

Dr. Nitin Agarwal

  • Dentist
  •  Dehradun, India
  •  105 Doc Points

Dr. Samir Nayyar

  • Dentist
  •  Jalandhar, India
  •  119 Doc Points

Dr. Govindaraj S J

  • Dentist
  •  Bangalore, India
  •  132 Doc Points

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India
  •  126 Doc Points

Dr. Puneet Agrawal

  • Surgeon
  •  Agra, India
  •  206 Doc Points

Dr. Monish Thomas Puthenpurackal

  • Pediatrician
  •  , United Arab Emirates
  •  107 Doc Points

Dr. nischal krishnappa

  • Surgeon
  •  Bangalore, India
  •  218 Doc Points